Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 94, NWS Binghamton, NY

September 7, 2011Delaware County, New York

NWS Binghamton, NY issued this flash flood warning at Sep 7, 2011, 4:29 PM EDT for Delaware County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2011, 4:29 PM EDT (20:29 UTC)
Expired
Sep 7, 2011, 8:16 PM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Delaware County, NY

The radar

The Binghamton radar (KBGM), 71 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS51 KBGM 072029
FFWBGM
NYC025-080230-
/O.NEW.KBGM.FF.W.0094.110907T2029Z-110908T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
429 PM EDT WED SEP 7 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...

* UNTIL 1030 PM EDT

* AT 426 PM EDT...TRAINED WEATHER SPOTTERS REPORTED EXCESSIVE
  RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRANKLIN...
  SIDNEY AND SIDNEY CENTER.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS 
IS OCCURRING IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4231 7510 4218 7518 4201 7537 4202 7541
      4227 7542 4232 7540 4232 7531 4236 7526
      4238 7519 4236 7519 4242 7509 4245 7500
      4244 7500 4248 7496 4247 7493 4250 7488
      4251 7480

$$

TAC
1 follow-up statement
728 
WGUS71 KBGM 080016
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
816 PM EDT WED SEP 7 2011

NYC025-080024-
/O.CAN.KBGM.FF.W.0094.000000T0000Z-110908T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-
816 PM EDT WED SEP 7 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
DELAWARE COUNTY...

THE THREAT FOR LOCALIZED FLASH FLOODING ON SMALL STREAMS... CREEKS 
AND POOR DRAINAGE AREAS HAS GREATLY DIMINISHED EARLY THIS EVENING AS 
THE HEAVY RAINS FROM EARLIER TODAY HAVE DIMINISHED.  THEREFORE THE 
FLASH FLOOD WARNING HAS BEEN CANCELLED. HOWEVER... ANOTHER ROUND OF 
HEAVIER RAIN COULD RENEW THE THREAT OF FLASH FLOODING LATER TONIGHT.

MEANWHILE... SIGNIFICANT FLOODING WILL OCCUR ON THE MAINSTEM 
RIVERS... INCLUDING THE WEST BRANCH OF THE DELAWARE AT DELHI WHERE A 
RIVER FLOOD WARNING IS IN EFFECT... AND ALL ALONG THE SUSQUEHANNA 
RIVER. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4231 7510 4218 7518 4201 7537 4202 7541
      4227 7542 4232 7540 4232 7531 4236 7526
      4238 7519 4236 7519 4242 7509 4245 7500
      4244 7500 4248 7496 4247 7493 4250 7488
      4251 7480

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 2:16 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Sep 7, 2:16 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
216 PM EDT WED SEP 7 2011

.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM LEE WILL MOVE NORTH INTO THE
THE OHIO VALLEY TODAY....THEN STALL AND WEAKEN. RAIN, HEAVY AT
TIMES, WILL CONTINUE TODAY AND TONIGHT. A FLASH FLOOD WATCH IS
IN EFFECT FOR THE POTENTIAL OF FLASH FLOODING...AND THEN RIVER
FLOODING WILL DEVELOP AS RUNOFF FLOWS INTO THE RIVERS. THE RAIN
WILL TAPER TO LIGHTER SHOWERS THURSDAY NIGHT AND FRIDAY, THEN
LINGER THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 12 NOON... MAJOR EVENT UNFOLDING ATTM...WITH BAND OF
+RA FEEDING UP THE I-81 CORRIDOR. CURRENT RADAR/SATELLITE IMAGES
AND MODEL PROGS SHOW LITTLE HOPE OF ANY RELIEF FOR THE NEXT 3-6
HRS...AT LEAST...WITH LONG FETCH OF MOISTURE FROM THE GOMEX...AND
ALSO KATIA WELL OFFSHORE...COMBINING WITH EXISTING MOIST PLUME
FROM THE REMNANTS OF LEE. WE ADJUSTED OUR QPF AXIS A BIT TO THE
E...AND ALSO UPPED THE MAGNITUDE...TO BETTER MATCH RADAR
TRENDS...AND GROUND TRUTH RAIN SPOTTER REPORTS.

UPDATED AT 625 AM...JUST MINOR TWEAKS TO CRNT FCST. LATEST TRENDS
FROM 06Z GFS/EURO AND CRNT RUC RUN SUPPORT THE LOCATION OF OUR
FCST MAX PCPN AXIS TO BE CNTRD OVER THE CNTRL SRN TIER/SRN FINGER
LAKES AND WRN SUSQ RGN. PREV BLO...

RAIN HAS SPREAD ACROSS THE BGM CWA...WITH RPTS OF FLOODING ALREADY
ACRS NE PA. STRONG ISEN ASCENT UNDERNEATH RR QUAD OF AN UPR LVL
JET...AND SFC INVERTED TROF WHICH WILL BE FOCUS FOR +RA ACRS THE
FCST AREA LATER THIS MRNG AND AFTN. SOME DIFFS IN THE LOCATION OF
THIS HEAVY PCPN AXIS...WITH CANADIAN IN PARTICULAR FURTHER EAST
NEARER THE BGM RGN. NAM/GFS SUGGEST THIS FOCUS WILL BE FURTHER W
OVER THE CNTRL SRN TIER/SRN FINGER LAKES AND FAR WRN PORTIONS OF
THE SUSQ RGN....AND QUICK LOOK AT LATEST HRR/RUC AND OOZ EURO
SUPPORTS THIS LOCATION. LATEST QPF FCSTS HAVE AN AXIS OF 4-7
INCHES IN THIS AREA...AND POTNL FOR LCLLY HIER AMTS CAN NOT BE
RULED OUT. VERY HIGH PRECIP WATER WILL AID +RA TDA/TNGT. POTNL FOR SOME
TSRA ACRS NE PA WHERE AXIS OF HIGHER THETA-E WILL WORK INTO THE
RGN. LEANED TWDS COOLER MET TEMPS.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
PCPN SHUD BCM MORE SHOWERY ON THU/THU NGT BUT POTNL WILL STILL
EXITS FOR SOME LCLY HEAVY RAIN. CHC FOR TSRA SPCLY SRN TIER AND
NE PA THU MAINLY THU/FRI AFTNS...WHICH WILL ONLY EXACERBATE FLASH
FLOODING CONCERNS. ACTIVITY SHUD SLOWLY DCRS WITH TIME INTO FRIDAY
NGT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...

LOW CONFIDENCE XTNDD PD AS WEAK UPR RDG TRIES TO HOLD OFF ADTNL
TROPICAL MOISTURE. GFS IS COMPLETELY DFRNT THAN THE ECMWF WITH A
FAST MVG NRN STREAM WV ON MON BRINGING BRIEF PD OF RAIN. FOR
NOW...HAVE LEANED TWRD THE ECMWF SOLN THAT KEEPS MOST OF THE
MOISTURE SOUTH OF THE REGION THRU THE PD. THIS AGREES BETTER WITH
THE PRVS FCST...AND SURROUNDING OFFICES. FLWD HPC GUID FOR TEMPS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
FCST AREA BETWEEN TWO LRG UPR LOWS WHICH ARE PUSHING MOISTURE UP
AND INTO THE AREA. WILL XPCT CONTD MVFR AND IFR CONDS IN RAIN THRU
00Z...FLWD BY LGTR RAIN BUT CONTD LOW CONDS OVRNGT WITH CONTD HIGH
AVBL MOSITURE. NO REAL IMPRVMT XPCTD THRU THE END OF THE PD AS
DEEP MOSITURE REMAINS IN THE AREA.

OUTLOOK...

WED NGT INTO THU NGT...MVFR AND IFR IN RAIN AND FOG.

FRI TO SUN...VFR/MVFR WITH SEMITROPICAL MOISTURE STILL HERE AND
             SOME SHOWERS.

&&

.HYDROLOGY...
QPFS FROM NCEP...GFS AND NAM ALSO SUGGEST A 4-7 INCH RAINFALL ACRS
CNTRL SRN TIER/CHEMUNG BASIN AND SRN FINGER LAKES. THE REST OF THE
REGION SEES 2-4 INCHES OF RAIN. BUT THESE AREAS HAVE SEEN A LOT OF
RAIN FROM IRENE WITH THE CNTRL SRN TIER/CHEMUNG AND FINGER LAKES
SEEING LESS RAIN AND HAVE MORE CAPACITY TO HOLD SOME RUNOFF BACK.
IN ANY EVENT...WE ARE VERY CONCERNED FOR LOCALIZED MAJOR FLASH
FLOODING...AND POTENTIALLY MODERATE TO MAJOR FLOODING ON OUR
RIVERS. THE MOST AT RISK LIKELY WILL BE THE CHEMUNG BASIN...FINGER
LAKES...BASINS OF NORTHEAST PA. THE NORTH BRANCH OF THE
SUSQUEHANNA AND UPPER DELAWARE LIKELY WILL SEE SOME FLOODING BUT
CUD BE SPARED THE WORST SINCE IT APPEARS AT THIS POINT THAT THE
HEAVIEST RAINS MAY STAY WEST OF THIS REGION. HOWEVER...ANTECEDENT
CONDITIONS IN THESE AREAS WARRANT FLOOD WATCHES GIVEN HOW WET IT
HAS BEEN. BOTTOM LINE NO ONE IS OUT OF THE WOODS AT THIS POINT.
THE THREATS ARE ELEVATED FOR FLOODING EVERYWHERE IN OUR SERVICE
AREA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ038>040-043-044-
     047-048-072.
NY...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...
NEAR TERM...MLJ
SHORT TERM...
LONG TERM...DGM
AVIATION...DGM/SLI
HYDROLOGY...
Hazardous weather outlook, Sep 7, 3:44 AM EDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 AM EDT WED SEP 7 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-080745-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
344 AM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Sep 7, 2:18 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
218 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     FLASH FLOOD      CONYNGHAM               40.99N  76.06W
09/06/2011                   LUZERNE            PA   EMERGENCY MNGR

            NESCOPEK CREEK COMING OUT OF ITS BANKS IN SEVERAL
            LOCATIONS

0234 AM     FLASH FLOOD      WILKES-BARRE            41.25N  75.88W
09/07/2011                   LUZERNE            PA   EMERGENCY MNGR

            WIDESPREAD FLOODING WITH SOME EVACUATIONS BEGINNING

0530 AM     FLOOD            CALLICOON               41.77N  75.05W
09/07/2011                   SULLIVAN           NY   911 CENTER

            WATER OVER ROUTE 52 IMPASSABLE

0912 AM     FLASH FLOOD      1 S LITTLE MEADOWS      41.98N  76.13W
09/07/2011                   SUSQUEHANNA        PA   EMERGENCY MNGR

            BOLLES HILL RD HAS WATER OVER A BRIDGE

1007 AM     FLASH FLOOD      SMITHBORO               42.03N  76.40W
09/07/2011                   TIOGA              NY   PUBLIC

            SMITH CREEK RO AND SULPHER SPRINGS RD HAVE WATER OVER
            THEM AND IMPASSABLE.

1011 AM     FLASH FLOOD      APALACHIN               42.07N  76.17W
09/07/2011                   TIOGA              NY   PUBLIC

            WATER OVER STREETS AND RUNNING THROUGH PEOPLES YARDS.

1028 AM     HEAVY RAIN       1 SE NORTH FENTON       42.23N  75.78W
09/07/2011  M1.30 INCH       BROOME             NY   TRAINED SPOTTER

1031 AM     FLASH FLOOD      BINGHAMTON              42.10N  75.91W
09/07/2011                   BROOME             NY   PUBLIC

            NUMEROUS STREETS AND ROADS FLOODED AND CLOSE. DEEP
            PONDING OF WATER IN UNDERPASSED. THIS INCLUDE THE ENTIRE
            TRIPLE CITIES AREA.

1048 AM     FLASH FLOOD      FALLSBURG               41.73N  74.62W
09/07/2011                   SULLIVAN           NY   EMERGENCY MNGR

            EVACUTIONS OF 300 HOME NEAR FALLSBURG.

1054 AM     FLASH FLOOD      1 S CASTLE CREEK        42.22N  75.92W
09/07/2011                   BROOME             NY   PUBLIC

            BROOKS RD FLOODED NEAR FOX RD.

1100 AM     FLASH FLOOD      1 W GLEN CASTLE         42.18N  75.93W
09/07/2011                   BROOME             NY   TRAINED SPOTTER

            WEST CHENANGO RD FLOODED NEAR RT 11.

1101 AM     FLASH FLOOD      COVENTRY                42.32N  75.63W
09/07/2011                   CHENANGO           NY   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED.

1103 AM     FLASH FLOOD      1 NNE OWEGO             42.12N  76.26W
09/07/2011                   TIOGA              NY   PUBLIC

            LISLE RD NEAR GARY HUNT RD WATER OVER THE ROAD.

1112 AM     FLASH FLOOD      GREENE                  42.33N  75.77W
09/07/2011                   CHENANGO           NY   911 CENTER

            COUNTY RD 32 IN GREENE TWP. CLOSED DUE TO WATER OVER
            THE RD.

1114 AM     FLASH FLOOD      1 E NICHOLS             42.02N  76.35W
09/07/2011                   TIOGA              NY   TRAINED SPOTTER

            EAST RIVER RD FLOODED AT NICHOLS. WATER IN HOUSES ON
            EAST RIVER RD NEAR LOUNSBERRY.

1130 AM     FLASH FLOOD      GREENE                  42.33N  75.77W
09/07/2011                   CHENANGO           NY   PUBLIC

            STREAMS OVER ROADS AND BRIDGES.

1133 AM     FLASH FLOOD      NESCOPECK               41.05N  76.21W
09/07/2011                   LUZERNE            PA   EMERGENCY MNGR

            NESCOPEK CREEK FLOODING.

1136 AM     FLASH FLOOD      WINDHAM CENTER          41.96N  76.33W
09/07/2011                   BRADFORD           PA   UNKNOWN

            ROUTE 187 FLOODED.

1205 PM     FLASH FLOOD      FORKSTON                41.53N  76.13W
09/07/2011                   WYOMING            PA   EMERGENCY MNGR

            STREAMS OVER FLOWING BANKS. ROADS FLOODED.

1206 PM     FLASH FLOOD      TUNKHANNOCK             41.54N  75.95W
09/07/2011                   WYOMING            PA   EMERGENCY MNGR

            BOWMANS CREEK FLOODING. THREATENING A HOME.

1219 PM     FLASH FLOOD      OWEGO                   42.10N  76.26W
09/07/2011                   TIOGA              NY   911 CENTER

            NUMEROUS RDS CLOSED DUE TO STREAMS FLOODING OVER ROADS.
            MAINLY SOUTHERN PART OF THE COUNTY.

1230 PM     FLASH FLOOD      WEST CORNERS            42.12N  76.07W
09/07/2011                   BROOME             NY   NWS EMPLOYEE

            NANTICOKE CREEK IS OUT OF ITS BANKS FLOODING
            NEIGHBORHOOD ALONG RIVER DRIVE.

0105 PM     FLASH FLOOD      NEWARK VALLEY           42.22N  76.19W
09/07/2011                   TIOGA              NY   TRAINED SPOTTER

            NUMEROUS ROADS CLOSED DUE TO FLOODING. STREAMS OF THEIR
            BANKS AND OVER BRIDGES.

0111 PM     FLOOD            BINGHAMTON              42.10N  75.91W
09/07/2011                   BROOME             NY   AMATEUR RADIO

            STATE OF EMERGENCY IN BROOME COUNTY. MAJOR FLOODING
            OCCURRING ACROSS MANY SECTIONS OF THE COUNTY. ROADS
            CLOSED. HOMES EVACUATED.

0123 PM     FLASH FLOOD      3 NNW GLEN AUBREY       42.30N  76.03W
09/07/2011                   BROOME             NY   911 CENTER

            LEEKVILLE RD WASHOUT

0202 PM     FLOOD            TOWANDA                 41.77N  76.45W
09/07/2011                   BRADFORD           PA   EMERGENCY MNGR

            STATE OF EMERGENCY IN BRADFORD COUNTY. MAJOR FLOODING.
            MANY ROADS CLOSED. EVACUATIONS.

0204 PM     FLASH FLOOD      LITTLE MEADOWS          41.99N  76.13W
09/07/2011                   SUSQUEHANNA        PA   911 CENTER

            NATIONAL GUARD BEING CALLED IN TO RESCUE TRAPPED
            RESIDENTS.

&&

EMG
Local storm report, Sep 7, 2:28 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      MONROETON               41.72N  76.47W
09/07/2011                   BRADFORD           PA   PUBLIC

            RTE 220...RTE 414 AND RT6 ARE ALL CLOSED DUE TO FLASH
            FLOODING. THESE ARE ALL THE MAIN ROADS THROUGH
            MONROETON.

&&

DJN
Local storm report, Sep 7, 3:25 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     FLASH FLOOD      MAINE                   42.20N  76.07W
09/07/2011                   BROOME             NY   NWS EMPLOYEE

            ROUTE 26 JUST NORTH OF THE TOWN OF
            MAINE...APPROXIMATELY 3 FEET OF WATER WAS IN A COUNTRY
            STORE AND JUST SOUTH OF MAINE... APPROXIMATELY 4 FEET OF
            WATER OVER ROUTE 26

&&

MJN
Local storm report, Sep 7, 3:26 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      CASTLE CREEK            42.23N  75.92W
09/07/2011                   BROOME             NY   NWS EMPLOYEE

            IN THE TOWN OF CASTLE CREEK ... CREEK IS WELL OVER BANK
            AND IS FLOODING HOMES IN THE TOWN

&&

MJN
Local storm report, Sep 7, 3:39 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       MONROETON               41.72N  76.47W
09/07/2011  M3.65 INCH       BRADFORD           PA   PUBLIC

            RAINFALL FROM 8 AM TIO 3 PM

&&

MJN
Local storm report, Sep 7, 4:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
414 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      BINGHAMTON              42.10N  75.91W
09/07/2011                   BROOME             NY   PUBLIC

            I-88 EAST BETWEEN EXIT 2 AND EXIT 3 IS CLOSED DUE TO A
            LANDSLIDE WITH TREES INVOLVED.

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 10:27 PM EDTAreal Flood AdvisoryBGMSullivan6 hr
Sep 7, 4:52 AM EDTAreal Flood AdvisoryBGMSullivan7 hr
Sep 7, 5:37 AM EDTRiver Flood WarningBGMDelaware, Sullivan16 hr
Sep 7, 6:01 AM EDTRiver Flood WarningBGMOrange, Sullivan15 hr
Sep 7, 6:08 AM EDTRiver Flood WarningBGMDelaware3 days
Sep 7, 6:08 AM EDTRiver Flood WarningBGMDelaware57 hr
Sep 7, 7:49 AM EDTAreal Flood WarningBGMDelaware6 hr
Sep 7, 8:38 AM EDTFlash Flood WarningBGMChemung, Tioga6 hr
Sep 7, 8:53 AM EDTFlash Flood WarningBGMBroome6 hr
Sep 7, 9:02 AM EDTAreal Flood AdvisoryBGMSchuyler, Steuben, Tompkins, Yates6 hr
Sep 7, 9:07 AM EDTAreal Flood AdvisoryBGMChenango, Cortland6 hr
Sep 7, 9:08 AM EDTRiver Flood WarningBGMDelaware47 hr
Sep 7, 9:45 AM EDTRiver Flood WarningBGMBroome5 days
Sep 7, 9:47 AM EDTFlash Flood WarningBGMChenango6 hr
Sep 7, 10:22 AM EDTAreal Flood AdvisoryBGMMadison, Oneida, Otsego6 hr
Sep 7, 10:25 AM EDTAreal Flood WarningBGMDelaware12 hr
Sep 7, 11:24 AM EDTRiver Flood WarningBGMBroome4 days
Sep 7, 11:24 AM EDTRiver Flood WarningBGMBroome, Tioga5 days
Sep 7, 11:24 AM EDTRiver Flood WarningBGMTioga5 days
Sep 7, 11:33 AM EDTFlash Flood Warning EmergencyBGMBroome, Tioga18 hr
Sep 7, 12:45 PM EDTFlash Flood WarningBGMChenango, Cortland, Otsego6 hr
Sep 7, 12:49 PM EDTRiver Flood WarningBGMOrange8 hr
Sep 7, 1:31 PM EDTFlash Flood Warning EmergencyBGMChenango6 hr
Sep 7, 1:38 PM EDTAreal Flood WarningBGMDelaware6 hr
Sep 7, 2:18 PM EDTRiver Flood WarningBGMChenango, Delaware4 days
Sep 7, 2:25 PM EDTFlash Flood WarningBGMBroome, Chemung, Chenango, Cortland, Otsego, Tioga18 hr
Sep 7, 3:42 PM EDTRiver Flood WarningBGMDelaware60 hr
Sep 7, 3:42 PM EDTRiver Flood WarningBGMSullivan42 hr
Sep 7, 3:42 PM EDTRiver Flood WarningBGMSullivan40 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMTioga3 days
Sep 7, 3:59 PM EDTRiver Flood WarningBGMDelaware, Otsego3 days
Sep 7, 3:59 PM EDTRiver Flood WarningBGMBroome4 days
Sep 7, 3:59 PM EDTRiver Flood WarningBGMChenango59 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMChenango66 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMBroome55 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMChenango, Otsego66 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMCortland55 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMCortland29 hr
Sep 7, 4:28 PM EDTFlash Flood WarningBGMCayuga, Chemung, Schuyler, Seneca, Tioga, Tompkins12 hr
Sep 7, 4:34 PM EDTFlash Flood WarningBGMCayuga, Madison, Oneida, Onondaga12 hr
Sep 7, 4:42 PM EDTFlash Flood WarningBGMDelaware4 hr
Sep 7, 6:22 PM EDTRiver Flood WarningBGMTompkins27 hr
Sep 7, 6:22 PM EDTRiver Flood WarningBGMMadison, Oneida27 hr

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.